# SDR RAIA00604035

- Difficulty date: April 24, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- Aircraft time: 18,800 hours, 21,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6134051
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 5429-STL-EMERGENCY LIGHTS NOT WORKING IN FA JUMPSEAT AREA, AND ESCAPE PATH LIGHTING ROWS 2-5 AND 8-10. MAINTENANCE REMOVED AND REPLACED THE EMERGENY LIGHT POWER PACKS.
